# SDR P5CA9500020

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire Cap
- Condition: Departed
- Location: Nr 6 Wheel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

ON TAKEOFF, NR 6 TIRE CAP CAME OFF DAMAGING THE LEFT BODY GEAR DOOR FIXED ROD THE ROD DAMAGED NR 1 HYDRAULIC SYSTEM LINES (7 EACH), WHEEL WELL FIRE WARNING LOOP, AND APU PNEUMATIC DUCTING CAUSING LOSS OF NR 1 HYDRAULIC SYSTEM AND APU PNEUMATIC AIR.  REPLACED DAMAGED LINES, WHEEL WELL FIRE LOOP, APU DUCT, DOOR ROD, AND WHEEL ASSEMBLY IN ACCORDANCE WITH BOEING MAINTENANCE MANUALS.
